# SDR 05FDEA00713

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR TRACK AT STA 635,  WL 8.5, FOUND CRACKED APPROXIMATELY 3 INCHES LONG.  REPAIR TRACK AND SPLICE FABRICATED AS PER SRM 53-70-00 VOL I, FIG 1 & INSTALLED PER SRM  51-31-01 VOL II.
